# SDR DALA2025051603798

- Difficulty date: May 16, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 19,098 hours, 2,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3409, 3L EMERGENCY EXIT SIGN LENS MISSING. CORRECTIVE ACTION: INSTALLED MISSING 3L EMERGENCY EXIT SIGN LENS IAW A33 AMM 33-51. (LP 7078696)
